MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM INSERTER

EXACTECH, INC. EQUINOXE; HUMERAL STEM INSERTER
Catalog Number 301-09-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during inspection of ergo pilot trays before sterilization, we discovered that the black impactor tip was broken.This did not happen during surgery, did not affect a patient.It was found in cpd after surgical use.Device to return for evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken instrument reported was likely the result of repeat cleaning and sterilization cycles and exposure to impaction forces which likely led to crack initiation, propagation, and ultimate fracture of the stem inserter sphere.However, this cannot be confirmed for the stem inserter that was returned without the sphere, knob, and threads subcomponents.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM INSERTER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11811578
Report Number1038671-2021-00226
Device Sequence Number3767060
Product Code LXH
UDI-Device Identifier10885862557681
UDI-Public10885862557681
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301-09-10
Device Lot Number146039001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;